# SDR UIEA200700258

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 97,503 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SIDE FUELING BAY ACCESS PANEL HAS 2 EACH AREAS OF INNER SKIN DELAMINATION.  INBOARD SIDE AREA IS 4.0 BY 5.0 INCHES AND OUTBOARD SIDE IS 8.0 BY 10.0.  PERMANENT REPAIR WAS ACCOMPLISHED ON AREAS AS PER 747-200 SRM 51-40-09 FIG 18, SHEET 1, 3 AND 5, TABLE 1, PREPEG 250 DEGREE F CURE.  ALSO, REFERENCE ATLAS AIR XEO NR 57-062807.
